MathSciNet Relay Station
MathSciNet bibliographic data
MR2053952 (2005g:16055) 16S38 (14A22)
Arkhipov, Sergey; Bezrukavnikov, Roman; Ginzburg, Victor Quantum groups, the loop Grassmannian, and the Springer resolution. J. Amer. Math. Soc. 17 (2004), no. 3, 595–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement